Archive
Volume 8,  Issue 3 ,    March 2017
Computing First Zagreb and Forgotten Indices of Certain Dominating Transformation Graphs of Kragujevac Trees
B. Basavanagoud1 and Sujata Timmanaikar2
J. Comp. & Math. Sci. Vol.8 (3), 50 - 61  ( 2017 )   
Visitor# 303
Abstract       View PDF      

On rgw- Closed Sets in Topological Spaces
R. S. Wali1 and Vijaylaxmi R. Patil2
J. Comp. & Math. Sci. Vol.8 (3), 62 - 70  ( 2017 )   
Visitor# 326
Abstract       View PDF      

Trilateral Generating Relations Involving Generalized H-functions of Two Variables
Mehphooj Beg and S. S. Shrivastava
J. Comp. & Math. Sci. Vol.8 (3), 71 - 75  ( 2017 )   
Visitor# 365
Abstract       View PDF      

Bayesian Estimation of Probabilistic Inventory Model with Price Breaks
N. S. Indhumathy1, P. R. Jayashree2 and P. Venkatesan3
J. Comp. & Math. Sci. Vol.8 (3), 76 - 84  ( 2017 )   
Visitor# 307
Abstract       View PDF      

Fuzzy Branch and Bound Solution for a Flow-shop Scheduling Problem
N. Selvamalar1 and V. Vinoba2
J. Comp. & Math. Sci. Vol.8 (3), 85 - 95  ( 2017 )   
Visitor# 569
Abstract       View PDF      

Finite Element Method Linear Triangular Element for Solving Finite Nanowire Superlattice Quantum Dot Structures 𝑮𝒂𝑨𝒔𝑨𝒍𝑮𝒂𝑨𝒔
Eman Ali Hussain1, Jamil A. Al-Hawasy2 and Lamyaa H. Ali3
J. Comp. & Math. Sci. Vol.8 (3), 96 - 105  ( 2017 )   
Visitor# 527
Abstract       View PDF      

Summation Formulae Involving Generalized H–function of Two Variables
Neetu Dave and S. S. Shrivastava
J. Comp. & Math. Sci. Vol.8 (3), 106 - 109  ( 2017 )   
Visitor# 282
Abstract       View PDF      

Contiguous Recurrence Relations Involving Generalized H–function of Two Variables
Barkha Ahuja and S. S. Shrivastava
J. Comp. & Math. Sci. Vol.8 (3), 110 - 113  ( 2017 )   
Visitor# 185
Abstract       View PDF      

Generalization of Rakotch’s Fixed Point Theorem
Animesh Gupta and Ganesh Kumar Soni
J. Comp. & Math. Sci. Vol.8 (3), 114 - 121  ( 2017 )   
Visitor# 339
Abstract       View PDF      

Identities Involving I-function of Two Variables
Shanti Swarup Dubey1 and S. S. Shrivastava2
J. Comp. & Math. Sci. Vol.8 (3), 122 - 125  ( 2017 )   
Visitor# 465
Abstract       View PDF      

map1 map2 map3